# SDR P2EA01153

- Difficulty date: August 8, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q-CHECK, FOUND EXTERNAL FUSELAGE SKIN WITH DENT AT BS 590, STRINGER 1.  S/D - REPAIRED FUSELAGE SKIN SECTION FROM BS 590 TO BS 599 BETWEEN STRINGER 2 LEFT AND 2 RIGHT DUE TO DENT IAW SRM 53-30-3, FIG 7.  (M)
